ITEM METADATA RECORD
Title: Computation of fourier-transform integrals using tschebyschev series expansions
Authors: Piessens, Robert ×
Branders, Mieke #
Issue Date: 1984
Publisher: Springer-verlag wien
Series Title: Computing vol:32 pages:177-186
URI: 
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Tutorial services, Faculty of Engineering
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science